# SDR AALA20101123TUL05

- Difficulty date: November 23, 2010
- Submitted: November 24, 2010
- Operation: Air carrier
- Aircraft: N553AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53083
- Aircraft time: 57,322 hours, 29,361 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY 1510 CANT FRAME CRACKED BETWEEN LEFT TAIL CONE LATCHES.  INSTALLED DOUBLER PER EA MD80-53-014157 11/19/2010 AND SRM 53-01-00.
